# SDR SWAA2021061476893

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 919 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SKIN AT AFT CARGO BAY BS919 JUST ABOVE S-22L WL180.   APPLIED CORROSION INHIBITING COMPOUND ON WORK AREA IAW SRM 51-20-01; ACCOMPLISHED CLEAN AT WORK AREA IAW AMM 20-60-07; CARD COMPLETE.
